# SDR CA110929004

- Difficulty date: September 18, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW OBSERVED THE OIL PRESSURE DECREASING ON 1 ENGINE. POWER WAS RETARDED TO IDLE AND THE OIL PRESSURE REMAINED IN THE GREEN BAND. AN UNEVENTFUL LANDING.  LANDING WAS MADE ON NEAREST ISLAND.  THE PROBLEM WAS TRACED BACK TO A FAULTY OIL SEAL WHICH WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.
